# SDR AALA2009052000951

- Difficulty date: May 20, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY LIGHT ON FIRST CLASS GALLEY NEXT TO RIGHT NUMBER ONE DOOR IS INOPERATIVE. REPLACED LAMP FOR EMERGENCY LIGHT ON FIRST CLASS GALLEY NEXT TO RIGHT NUMBER ONE DOOR.
